Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Degrees of indiscernibles in decidable models


Authors: H. A. Kierstead and J. B. Remmel
Journal: Trans. Amer. Math. Soc. 289 (1985), 41-57
MSC: Primary 03C57; Secondary 03B25, 03D45
MathSciNet review: 779051
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the problem of finding an infinite set of indiscernibles in an arbitrary decidable model of a first order theory is essentially equivalent to the problem of finding an infinite path through a recursive $ \omega $-branching tree. Similarly, we show that the problem of finding an infinite set of indiscernibles in a decidable model of an $ \omega $-categorical theory with decidable atoms is essentially equivalent to finding an infinite path through a recursive binary tree.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C57, 03B25, 03D45

Retrieve articles in all journals with MSC: 03C57, 03B25, 03D45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0779051-X
PII: S 0002-9947(1985)0779051-X
Article copyright: © Copyright 1985 American Mathematical Society